# SDR AALA20100607TUL01

- Difficulty date: June 7, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 33,502 hours, 13,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD INTERCOSTAL HAS CORROSION NEAR FLOOR MOUNTS.  INTERCOSTAL INSTALLED PER SRM 51-10-02-OG.
